# SDR ARWA20080403

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 87,229 hours, 19,808 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 19787294
- Part serial: 74100350
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING KNOB WORKING IN FAST MODE ONLY.  ENTERED ON DMI NR 21598 AS PER MEL 22-1-(L) CAT "C".  REMOVED AND REPLACED HDG GUIDANCE CONTROL PANEL IN ACCORDANCE WITH M/M 22-00-00.  CHECK GOOD IN ACCORDANCE WITH M/M 22-00-00.  CLEARED DMI NR 21598; PLACARD REMOVED.
